if i am posting this in the wrong area, please move this, or if this is a dupe topic please let me know..
This is in NO way accusing blaming jack3d for what i am about to address. I am posting this to get an overall idea if anyone else has had this issue.
I have been on Jack3d for about 2months now, i initially started taking one scoops with water before a work out and slowly started to 2 scoops before a workout. Same gym, same people that i know of. Not much has changed on my part in diet or lifestyle.
I have developed Pityriasis rosea: about the same time i have started taking jack3d. I have no proof this started this skin issue, i and my girlfriend have noticed it started around the same time. I have been to the dermatologist, and they said im sorry there is no treatment it will go away in the fall/ winter when it cools off outside.
has ANYone else had this issue, or brought these two together??
07-26-2010, 03:33 PM #1
jack3d and skin problems(Pityriasis rosea)
07-26-2010, 03:43 PM #2
07-26-2010, 03:43 PM #3
- Join Date: May 2010
- Location: Texas, United States
- Age: 27
- Stats: 5'10", 150 lbs
- Posts: 475
- Rep Power: 110
07-26-2010, 04:26 PM #4
10-11-2010, 02:37 PM #5
Third time taking Jack3d and I am still using only one scoop. After taking jack3d for chest and tris day on sunday, I woke up Monday morning to severe rashes on the right side of my face. They are near my nose and eyes and on my neck. What's with this!? Never using jack3d again and hoping this goes away.
10-11-2010, 03:32 PM #6
- Join Date: Feb 2005
- Location: United States
- Stats: 6'2", 265 lbs
- Posts: 1,608
- BodyPoints: 10405
- Rep Power: 626
Stim dick. Check.
Yep, sounds like a supplement I'd want to use. Not.
Why do you people keep buying this trash?My Workout Journal:
6'2", 265 lbs
"3-AD will be called 3-AD but will not be the 3-AD that never got out. It will be BETTER. That's all I can say because that's all I know." -timdull2, AX SuperHypePypeSmoker, hyping the then-non-existent 3-AD
04-02-2012, 04:37 PM #7
04-02-2012, 04:46 PM #8
04-02-2012, 05:43 PM #9
- Join Date: Apr 2006
- Location: Canada
- Age: 31
- Posts: 258
- BodyPoints: 777
- Rep Power: 140
I took 1MR for a good 6 months, and just about 2 months ago I started to develop a rash on the side of my face, forehead and cheeks. I stopped taking 1MR and the rash started to subside, when I went back on it, the rash came back stronger. Not sure what happened there.
06-14-2012, 02:54 PM #10
I have this too!
Interesting - I have been diagnosed at doctor with similar thing 2 months ago and had excema type look over my face for 2months plus. Cant work out why it gets better/worse and has really been getting me down. Its makes my face really hot and get hot flushes and is really embarrising in public, as iv tried not to wear makeup on top of it.
Im currently on atnibiotics but it came up really bad yesterday again after taking Jack3d Wed night. I was wondering if that was connected after going through everything and decided to google it and look at ingredients etc and wow look what I found! I this is the trigger to my face flearing up I will be thowing this as far as I can!!! I will be staying off it for the next week to see if my face recovers!
Interested to hear of others with this problem though.
By sanan in forum KetoReplies: 16Last Post: 11-22-2009, 04:04 PM
By courtneym in forum General ChatReplies: 9Last Post: 04-08-2006, 06:25 AM
By Bluestorm100 in forum Misc.Replies: 4Last Post: 07-08-2005, 08:28 PM
By Breeny in forum NutritionReplies: 0Last Post: 02-08-2005, 05:21 AM
By td1983 in forum NutritionReplies: 0Last Post: 08-30-2004, 08:31 AM